# SDR SIMA20250815003

- Difficulty date: August 15, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000609
- Aircraft time: 22,872 hours, 15,306 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT CLIP SHEAR ZONE 152 FR 88 STGR 29R (INTERNAL FWD WASTE WATER PANEL) (LEVEL 2 CORROSION) (MAJOR REPAIR) LOCATED AND DRILLED NEW SHEAR CLIP PN# 170-66531-001 IAW EMBRAER 175 SRM 51-40-02. INSTALLED NEW SHEAR CLIP LOCATED AT FR88 AND STR29R IAW EMBRAER 175 SRM 51-40-08. RESTORED FINISH TO SHEAR CLIP LOCATED AT FR88 AND STR29R. IAW ENVOY ETN-EJ-51-015 AND EMBRAER 175 SRM 51-23-06. APPLIED CIC IAW EMBRAER 175 CPM 51-27-00-910-001-A. REMOVED AND REPLACED SHEAR CLIP LOCATED AT FR88 AND STR29R IAW EMBRAER 175 SRM 51-40-08. LEVEL 2 CORROSION
